# SDR IPXA2020030652806

- Difficulty date: March 4, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 30,719 hours, 18,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAEMERGENCY UNARMED LT INOP.REMOVED AND REPLACED EMERGENCY UNARMED LT PER AMM 33-13-00. OPS CHECKED OK
